# SDR PCSA0906051

- Difficulty date: September 6, 2005
- Submitted: September 6, 2005
- Operation: Air carrier
- Aircraft: N994AJ
- Make and model: Boeing 727233
- Aircraft serial: 20942
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Proximity Switch
- Part number: HIO10271
- Part serial: 7631
- Condition: Faulty
- Location: Nr 5 Slat
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

FLIGHT 713 DURING TAKEOFF ROLL OUT OF MIA CREW REPORTED NUMBER (5) LEADING EDGE SLAT AMBER LIGHT ILLUMINATED ON FLIGHT ENGINEERS PANEL.  THE CREW ABORTED THE TAKEOFF & RETURNED TO THE BLOCK WITHOUT ANY FURTHER INCIDENT.  MAINTENANCE FOUND NUMBER (5) LEADING EDGE SLAT POSITION INDICATING SWITCH DEFECTIVE, NUMBER (5) L/E SLAT POSITION SWITCH WAS REMOVED AND REPLACED.  FUNCTIONALLY CHECKED GOOD IAW BOEING 727 MM CH 27-82-11.  A HIGH ENERGY STOP INSPECTION WAS ALSO ACCOMPLISHED IAW BOEING 727 MM CH 5-51-121, NO DEFECTS NOTED.  AIRCRAFT WAS RETURNED BACK TO SERVICE.
